Simple Search:

Mappings on weakly Lindelof and weakly regular-Lindelof spaces.


Citation

Alfawakhreh, Anwar Jabor and Kilicman, Adem (2011) Mappings on weakly Lindelof and weakly regular-Lindelof spaces. Applied General Topology , 12 (2). pp. 135-141. ISSN 1576-9402

Abstract / Synopsis

In this paper we study the effect of mappings and some decompositions of continuity on weakly Lindelof spaces and weakly regular-Lindelof spaces. We show that some mappings preserve these topological properties. We also show that the image of a weakly Lindelof space (resp. weakly regular-Lindelof space) under an almost continuous mapping is weakly Lindelof (resp. weakly regular-Lindelof). Moreover, the image of a weakly regular-Lindelof space under a precontinuous and contracontinuous mapping is Lindelof.


Download File

[img]
Preview
PDF (Abstract)
Mappings on weakly Lindelof and weakly regular.pdf

Download (84kB) | Preview
Official URL: http://www.upv.es/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Universidad Politécnica de Valencia
Keywords: Lindelof; Weakly Lindelof; Weakly regular lindelof.
Depositing User: Nur Farahin Ramli
Date Deposited: 25 Jul 2013 05:32
Last Modified: 09 Oct 2015 08:46
URI: http://psasir.upm.edu.my/id/eprint/25066
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item